# SDR MASA20211221642

- Difficulty date: December 21, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N905J
- Make and model: Cndair CL6002D24
- Aircraft serial: 15005
- Aircraft time: 43,327 hours, 34,453 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: NA
- Part serial: NA
- Condition: None
- Location: Fs 310.00 Fwd Pa
- Part time: 43,327 hours, 34,453 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PASSENGER DOOR FWD SEAL STRIKER WAS FOUND BENT COMMON TO THE OUTBOARD FLANGE OF THE STRIKER. PERFORMED PERMANENT REPAIR IAW CRJ7/9 SRM 53-21-23-001-001-A01, FIG 53-21-23-995-818 ITEM 1388 (REV. 38 DATED JUL. 25, 2020).
